Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On infinite root systems


Authors: R. V. Moody and A. Pianzola
Journal: Trans. Amer. Math. Soc. 315 (1989), 661-696
MSC: Primary 17B67
DOI: https://doi.org/10.1090/S0002-9947-1989-0964901-8
MathSciNet review: 964901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define in an axiomatic fashion the concept of a set of root data that generalizes the usual concept of root system of a Kac-Moody Lie algebra. We study these objects from a purely formal and geometrical point of view as well as in relation to their associated Lie algebras. This leads to a coherent theory of root systems, bases, subroot systems, Lie algebras defined by root data, and subalgebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B67

Retrieve articles in all journals with MSC: 17B67


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0964901-8
Article copyright: © Copyright 1989 American Mathematical Society